Lupa

Show document Help

A- | A+ | Print
Title:On geometric Lagrange interpolation by quadratic parametric patches
Authors:ID Jaklič, Gašper (Author)
ID Kozak, Jernej (Author)
ID Knez, Marjetka (Author)
ID Vitrih, Vito (Author)
ID Žagar, Emil (Author)
Files:URL http://dx.doi.org/10.1016/j.cagd.2007.09.002
 
Language:English
Work type:Not categorized
Typology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:In the paper, the geometric Lagrange interpolation by quadratic parametric patches is considered. The freedom of parameterization is used to raise the number of interpolated points from the usual 6 up to 10, i.e., the number of points commonly interpolated by a cubic patch. At least asymptotically, the existence of a quadratic geometric interpolant is confirmed for data taken on a parametric surface with locally nonzero Gaussian curvature and interpolation points based upon a three-pencil lattice. Also, the asymptotic approximation order 4 is established.
Keywords:numerična analiza, interpolacija, aproksimacija, parametrična ploskev, numerical analysis, interpolation, approximation, parametric surface
Year of publishing:2008
Number of pages:str. 373-384
Numbering:Vol. 25, iss. 6
PID:20.500.12556/RUP-7726 This link opens in a new window
ISSN:0167-8396
UDC:519.651
DOI:10.1016/j.cagd.2007.09.002 This link opens in a new window
COBISS.SI-ID:14637657 This link opens in a new window
Publication date in RUP:03.04.2017
Views:2333
Downloads:138
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica